# SDR FDEA201011064266

- Difficulty date: November 6, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 90,419 hours, 26,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: FX146N872213
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB BETWEEN FR1600 AND FR1620 HAS CORROSION ON UPPER SURFACE LBL 62. REMOVED CORROSION ON WEB IAW SRM 51-10-02, CHECKED LIMITS L=4",W=3", D=.020",MAT   ORIG .040 IAW SRM 53-60-13, DET VI, OUT LIMITS IAW SRM 53-60-13, PG 103, DET III, R &R WEB IAW SRM 51-40-02, WEB P/N FX 146N8722-13.  MAJOR REPAIR.
